# SDR AUS20020352

- Difficulty date: April 15, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Mcauly 2D34C53
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Faulty
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH FORWARD SEAT BELTS WERE OF UNKNOWN ORIGIN WITH NOIDENTIFICATION LABLES. BELTS WERE IN EXTREMELY POOR CONDITION.BELTS DID NOT MEET THE REQUIREMENTS OF AD/RES/29. UNAPPROVEDPART. PERSONNEL/MAINTENANCE ERROR.
